Alert archive / Minnesota / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 67, NWS La Crosse, WI

May 31, 2022Howard County, Iowa; Fillmore County, Houston County, Winona County, Minnesota

NWS La Crosse, WI issued this severe thunderstorm warning at May 31, 2022, 12:39 AM CDT for Howard County, Iowa; Fillmore County, Houston County, Winona County, Minnesota. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2022, 12:39 AM CDT (05:39 UTC)
Expired
May 31, 2022, 1:30 AM CDT
In force
51 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Howard County, IA, Fillmore County, MN, Houston County, MN, Winona County, MN

The radar

The La Crosse radar (KARX), 72 km from the middle of the area, began a volume at 05:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 12:50 AM CDTTSTM WND DMGPreston, MNTREE BLOWN DOWN IN PRESTON TAKING DOWN POWER LINES AS WELL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 7:06 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 5.7 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2022-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1278 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2022-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 229 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1278 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
1827 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
229 m²/s²
0-3 km storm-relative helicity
334 m²/s²
Significant tornado parameter
0.5
Supercell composite
10.3

Open this sounding in Storm Lab

The text

As transmitted.

301 
WUUS53 KARX 310539
SVRARX
IAC089-MNC045-055-169-310630-
/O.NEW.KARX.SV.W.0067.220531T0539Z-220531T0630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
1239 AM CDT Tue May 31 2022

The National Weather Service in La Crosse has issued a

* Severe Thunderstorm Warning for...
  Northeastern Howard County in northeastern Iowa...
  Southwestern Winona County in southeastern Minnesota...
  Northwestern Houston County in southeastern Minnesota...
  Fillmore County in southeastern Minnesota...

* Until 130 AM CDT.

* At 1238 AM CDT, severe thunderstorms were located along a line
  extending from near Wykoff to Lime Springs, moving northeast at 50
  mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Trained weather spotters estimated wind gusts of 55 to 60 
           mph near Spring Valley at 12:35 AM.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Wykoff around 1245 AM CDT.
  Preston and Fountain around 1250 AM CDT.
  Harmony, Lanesboro and Canton around 100 AM CDT.
  Rushford around 110 AM CDT.

Other locations impacted by these severe thunderstorms include
Forestville State Park, Choice, York, Wyattville, Isinours, Hutton
and Riceford.

This includes Interstate 90 in Minnesota between mile markers 244 and
255.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4376 9236 4385 9211 4385 9208 4386 9208
      4401 9164 4357 9163 4350 9195 4350 9208
      4347 9208 4341 9236
TIME...MOT...LOC 0538Z 240DEG 45KT 4367 9231 4343 9230 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Kurz
3 follow-up statements
134 
WWUS53 KARX 310551
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
1251 AM CDT Tue May 31 2022

IAC089-MNC045-055-169-310630-
/O.CON.KARX.SV.W.0067.000000T0000Z-220531T0630Z/
Howard IA-Winona MN-Houston MN-Fillmore MN-
1251 AM CDT Tue May 31 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR NORTHEASTERN HOWARD...SOUTHWESTERN WINONA...NORTHWESTERN HOUSTON
AND FILLMORE COUNTIES...

At 1251 AM CDT, severe thunderstorms were located along a line
extending from near Fountain to near Harmony, moving east at 55 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Lanesboro around 1255 AM CDT.
  Canton around 100 AM CDT.
  Rushford around 110 AM CDT.

Other locations impacted by these severe thunderstorms include
Choice, Wyattville, Isinours, Hutton, Riceford, Peterson and Rushford
Village.

This includes Interstate 90 in Minnesota between mile markers 244 and
255.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4381 9219 4385 9211 4385 9208 4386 9208
      4401 9164 4357 9163 4350 9195 4350 9208
      4347 9208 4347 9217
TIME...MOT...LOC 0551Z 265DEG 48KT 4376 9207 4352 9206 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Kurz
287 
WWUS53 KARX 310602
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
102 AM CDT Tue May 31 2022

IAC089-310612-
/O.CAN.KARX.SV.W.0067.000000T0000Z-220531T0630Z/
Howard IA-
102 AM CDT Tue May 31 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HOWARD COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
southeastern Minnesota.

LAT...LON 4387 9205 4401 9164 4357 9163 4350 9195
      4350 9206
TIME...MOT...LOC 0602Z 240DEG 45KT 4381 9195 4357 9194 

$$

MNC045-055-169-310630-
/O.CON.KARX.SV.W.0067.000000T0000Z-220531T0630Z/
Winona MN-Houston MN-Fillmore MN-
102 AM CDT Tue May 31 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR SOUTHWESTERN WINONA...NORTHWESTERN HOUSTON AND EASTERN FILLMORE
COUNTIES...

At 102 AM CDT, severe thunderstorms were located along a line
extending from 6 miles north of Lanesboro to near Canton, moving
northeast at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Rushford around 110 AM CDT.

Other locations impacted by these severe thunderstorms include
Choice, Wyattville, Isinours, Hutton, Riceford, Peterson and Rushford
Village.

This includes Interstate 90 in Minnesota between mile markers 244 and
255.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4387 9205 4401 9164 4357 9163 4350 9195
      4350 9206
TIME...MOT...LOC 0602Z 240DEG 45KT 4381 9195 4357 9194 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Kurz
222 
WWUS53 KARX 310620
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
120 AM CDT Tue May 31 2022

MNC045-055-169-310630-
/O.CON.KARX.SV.W.0067.000000T0000Z-220531T0630Z/
Winona MN-Houston MN-Fillmore MN-
120 AM CDT Tue May 31 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR SOUTH CENTRAL WINONA...NORTHWESTERN HOUSTON AND EASTERN FILLMORE
COUNTIES...

At 120 AM CDT, severe thunderstorms were located along a line
extending from near Rushford to near Mabel, moving east at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe thunderstorms will remain over mainly rural areas of
south central Winona, northwestern Houston and eastern Fillmore
Counties, including the following locations... Choice, Perkins,
Wyattville, Wilson, Riceford, Peterson and Newburg.

This includes Interstate 90 in Minnesota between mile markers 245 and
255.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4401 9164 4357 9163 4351 9192 4392 9189
TIME...MOT...LOC 0620Z 275DEG 45KT 4387 9175 4357 9172 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Kurz

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 12:36 AM CDT, 3 minutes earlier.

Area forecast discussion, May 31, 12:36 AM CDT, 3 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
1236 AM CDT Tue May 31 2022

.DISCUSSION...(Tonight through Monday)
Issued at 200 PM CDT Mon May 30 2022

Key Messages:

 - Tonight: Severe Risk - mostly west of the Mississippi River

 - Wind Advisory west of the Mississippi into the evening

 - Tue Storm Chances: shifting eastward

 - Cooler Temps Return

 - Late Week Rain Chances

* TONIGHT: Strong, Severe Storm Risk - Mainly West Of Mississippi

Sharpening upper level trough/closed low lifting north/northeast
across the northern plains this afternoon a +100 kt 300 mb jet
pushes north across MN. Strong 50 kt 850 mb jet takes the same path,
also serving to push low level moisture ahead of associated dry
line/cold front. MUCAPE pool of 2-3K J/kg building across MN. 60-70
kts of 0-6 km shear coincide with the instability axis with 40 kts
in 0-3 km and 30+ 0-1km. Widespread severe storms expected for
central/northern MN as a result.

South of there, meso models in good agreement with sparking
convection along a leading dry line/cold front as the afternoon
wears on, moving east across southern MN/IA, but not reaching SE
MN/NE IA until shortly after 00z. Instability not as strong as to
the west, but 1000-1500+ J/kg MUCAPE to play with and 50-60 kts 0-6km
shear (roughly 40kt 1-7km). RAP soundings suggest a 1-3 hour where
storms could be sfc based, but near sfc CIN increasing by 03z,
likely making any storm elevated. There will be a large hail,
damaging wind (1000 J/kg DCAPE) and isolated tor risk for SE MN/NE
IA for this evening, weakening/transitioning to elevated hail and
potentially wind as the evening wears on/storms shift east.

Some mixed signals in the meso models on whether the line would be
continuous or broken. A few only unzip along the front to the MN/IA
border, which would potentially carry this convection just north-
west of the local area (effectively keeping any severe risk away).
This likely stems from the CAP remaining stronger in the south.
Eventually convection gets going along the southern flank, with a
piece of upper level energy and branch of the low level jet playing
roles. Much of this convection could hold south of I-90. Instability
decreasing but still good shear for storm development. Some stronger
storm potential and can't rule out a few severe storms - but the
threat would be lesser compared to early this evening.

Some complexity to how this plays out locally and close monitoring
of development/environment will be needed to refine storm/severe
threat areas. Anticipate some adjustments.

* WINDY: continues into tonight

Even with the loss off daytime mixing, its going to stay windy
tonight as tight sfc pressure gradient (associated with sfc low
lifting north/northeast across the northern plains) persists.
Sustained winds in the lower 20 mph with gusts still pushing north
of 30 mph from time to time expected for SE MN/NE IA. Will likely be
able to let the Wind Advisory for these locations expire at 8 pm for
the mid 40s gusts.

* TUE STORM CHANCES: shifting east, could miss local area

Upper level trough/closed low continues to lift northeast into
southern Canada while an associated cold front hangs roughly from
southeast WI southwestwards through northern MO at 00z Wed.
Overnight convection across IA likely still ongoing by daybreak Tue,
moving northeast along the front. Should be in a weakening state for
the morning, with nocturnal cap keeping any storms elevated.
Heating/afternoon destabilization look to push MUCAPES upwards of
2500 J/kg, which should be enough to break cap by mid/late
afternoon. Expect further convection to develop around the front,
with wind shear aiding/supporting upscale strong/severe potential.
Positioning of the front/impacts of the morning convection aren't
entirely clear, but latest runs of meso/CAMS models favor keeping
the strong-severe storms just to the east/southeast of the local
area. Too close to say "no" (southwest WI just on the fringe), but
higher risk generally from southeast IA into southeast WI.

* COOLER: say goodbye to the summer heat/humidity

Much cooler, drier air pushes in post the passing upper level
trough/cold front Tue night...and looks to settle in for the rest of
the week with generally zonal/northwest flow a loft. Temps will take
a tumble as the bulk of the EC ensemble members (75%) keep highs at
or below the early June normals. GEFS concurs...with both suggesting
upper 60s to lower 70s into early next week. Comfortable start to
the summer month, but conditions more typical of early May rather
than June.

* RAIN CHANCES: late week-weekend potential

With the transition to quicker, mostly zonal-northwest flow a loft,
a few shortwave troughs are progged to spin across the region as
starting as soon as Thu night...with the possibility for more
ripples/rain chances through the weekend. Instability looks meager at
this time and no real tap into gulf moisture. Severe, heavy rain
threat looks low as a result.

&&

.AVIATION...(For the 06Z TAFS through 06Z Tuesday night)
Issued at 1236 AM CDT Tue May 31 2022

At KRST, thunderstorm activity will be ending here shortly as the
convective line continues to move off to the east. KLSE may also see
a brief period of VCTS here yet tonight, but lightning trends have
been decreasing the further eastward these storms progress. VCSH may
be more appropriate by the time the precipitation makes it to the
Mississippi River.

Otherwise no weather nor visibility impacts are expected and VFR
conditions are anticipated to prevail through the TAF period. Winds
will be the main concern with gusts from the south around 25 to 30
knots from the south then southwest by early morning. Winds will
then continue to become more westerly heading into the afternoon
hours then even northwesterly this evening as a cold front exits the
region.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

DISCUSSION...Rieck
AVIATION...Peters
Hazardous weather outlook, May 30, 8:21 PM CDT, 4 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
821 PM CDT Mon May 30 2022

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-311200-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-
Adams-Vernon-Crawford-Richland-Grant-
821 PM CDT Mon May 30 2022

This Hazardous Weather Outlook is for portions of northeast
Iowa...southeast Minnesota...central Wisconsin...southwest
Wisconsin.

.DAY ONE...Tonight

Scattered thunderstorms will be possible tonight. A few storms
may become strong to severe west of the Mississippi River through
late evening, with large hail and damaging winds as the primary
threats. The storms will gradually weaken as they progress into
Wisconsin.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Thunderstorms are possible Tuesday across northeast Iowa and
southwest Wisconsin. A few storms may become strong to severe with
a hail and wind threat.

There are intermittent chances for storms later this week into
the weekend, though severe weather is not anticipated at this
time.

.SPOTTER INFORMATION STATEMENT...

A few spotter groups may be needed this evening.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

In the hours before

Local storm report, May 30, 9:28 PM CDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
928 PM CDT MON MAY 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     TSTM WND GST     2 ENE CHARLES CITY      43.08N 92.63W
05/30/2022  E60 MPH          FLOYD              IA   FIRE DEPT/RESCUE

            COLWELL FIRE DEPT ESTIMATES 60 TO 70 MPH
            GUSTS NORTHEAST OF CHARLES CITY. MINOR TREE
            DAMAGE.

&&
Local storm report, May 30, 9:53 PM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
953 PM CDT MON MAY 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     TSTM WND DMG     ELMA                    43.25N 92.44W
05/30/2022                   HOWARD             IA   LAW ENFORCEMENT

            POWER LINES REPORTED DOWN BETWEEN ELMA AND
            RICEVILLE.

&&
Local storm report, May 30, 10:20 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1020 PM CDT MON MAY 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 PM     TSTM WND GST     2 E WHALAN              43.73N 91.89W
05/30/2022  M67 MPH          FILLMORE           MN   TRAINED SPOTTER

&&
Local storm report, May 30, 10:59 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1059 PM CDT MON MAY 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0932 PM     TSTM WND GST     1 SSW SARATOGA          43.35N 92.42W
05/30/2022  M62 MPH          HOWARD             IA   MESONET

            MESONET STATION FW5287 SARATOGA.

&&

JSB
Special weather statement, May 30, 11:55 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service La Crosse WI
1155 PM CDT Mon May 30 2022

IAZ008-009-MNZ094-095-310530-
Howard IA-Mitchell IA-Fillmore MN-Mower MN-
1155 PM CDT Mon May 30 2022

...A strong thunderstorm will impact portions of north-
central Iowa and southeast Minnesota through 1230 AM CDT...

At 1154 PM CDT, Doppler radar was tracking a strong thunderstorm near
St. Ansgar, or near Osage, moving northeast at 65 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Stacyville around 1200 AM CDT.
  Riceville around 1210 AM CDT.
  Le Roy around 1215 AM CDT.

Other locations impacted by this storm include County Roads A 39 And
S 70, Meyer, Toeterville, Rock Creek, Brownville, County Roads T 54
And A 31, Highways 9 And 218, County Roads 4 And 8, State Road 9 And
County T 26 and Osage Spring Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
north central and northeastern Iowa...and southeastern Minnesota.

&&

LAT...LON 4340 9302 4368 9250 4339 9226 4321 9285
      4321 9302
TIME...MOT...LOC 0454Z 240DEG 56KT 4335 9287

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

Kurz
Special weather statement, May 31, 12:32 AM CDT, 7 minutes before
Special Weather Statement
National Weather Service La Crosse WI
1232 AM CDT Tue May 31 2022

IAZ009-010-MNZ087-088-095-310600-
Winneshiek IA-Howard IA-Olmsted MN-Fillmore MN-Winona MN-
1232 AM CDT Tue May 31 2022

...Strong thunderstorms will impact portions of north-central Iowa
and southeast Minnesota through 100 AM CDT...

At 1231 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Chatfield to near Lime Springs. Movement
was northeast at 60 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Strong thunderstorms will be near...
  Chatfield around 1235 AM CDT.
  St. Charles around 1245 AM CDT.
  Lewiston and Harmony around 1250 AM CDT.
  Stockton and Canton around 1255 AM CDT.

Other locations impacted by these storms include Forestville State
Park, Choice, County Roads 6 And 33, York, Wyattville, Isinours,
Hutton, Fillmore, Utica and Peterson.

This includes Interstate 90 in Minnesota between mile markers 230 and
249.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
northeastern Iowa...and southeastern Minnesota.

&&

LAT...LON 4403 9174 4342 9183 4337 9243 4391 9235
TIME...MOT...LOC 0531Z 242DEG 52KT 4384 9224 4340 9233

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Kurz

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 8:33 PM CDTSpecial Weather StatementARXFloyd27 min
May 30, 8:46 PM CDTSevere Thunderstorm WarningARXFloyd44 min
May 30, 8:58 PM CDTSpecial Weather StatementARXMitchell62 min
May 30, 9:07 PM CDTSevere Thunderstorm WarningARXChickasaw, Howard, Mitchell38 min
May 30, 11:55 PM CDTSpecial Weather StatementARXMitchell35 min
May 31, 1:44 AM CDTSpecial Weather StatementARXClayton, Fayette46 min
May 31, 2:10 AM CDTSpecial Weather StatementARXAllamakee50 min
May 30, 9:19 PM CDTSevere Thunderstorm WarningARXFillmore41 min
May 31, 12:32 AM CDTSpecial Weather StatementARXFillmore, Winona28 min
May 31, 1:00 AM CDTSpecial Weather StatementARXWinona30 min
May 31, 1:18 AM CDTSpecial Weather StatementARXHouston42 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2022Severe Thunderstorm Warnings in Iowa, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.